Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I have Vitiligo, which food should I avoid ?

Hi Dr. I have Vitiligo since 2yrs i dont find any improvement and it has been spreading in many areas, is there any remedie or cure for it.. Also which food should i avoid
Asked On : Mon, 4 Apr 2011
Answers:  2 Views:  591
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi! Milly,
welcome to HealthacareMagic forum,

Dr.tina jacob has nicely explained you the possibilities right from photo therapy to use of excimer laser.At this stage since lesions are spreading you definitely need oral steroids
(depending upon your age) to stop the spread. Along with this get your thyroid profile also done as at time vitiligo is associated with thyroid problem (both are auto immune conditions). So consult a dermatologist for proper treatment.

Answered: Sun, 24 Apr 2011
I find this answer helpful
General & Family Physician Dr. Tina Jacob Das's  Response
Welcome to HealthcareMagic.Treatments like systemic phototherapy induces cosmetically satisfactory repigmentation in up to 70% of patients with early or localized disease. Another innovation is therapy with an excimer laser, which produces monochromatic rays at 308 nm to treat limited, stable patches of vitiligo. Systemic steroids (prednisone) have been used, although prolonged use and their toxicity are undesirable.Topical tacrolimus ointment (0.03% or 0.1%) is an effective alternative therapy for vitiligo.So yo may try any o these but only after discussing with drrmat. Take care.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor